# SDR AALA20130815002

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 70,663 hours, 24,419 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30371
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RSW   CREW REPORTED ELECTRICAL ODOR IN AFT CABIN.  EMERGENCY DECLARED, FLIGHT RETURNED RSW LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  FOUND SEVERAL LEAKS IN AUXILIARY POWER UNIT BLEED DUCT IN AFT CARGO.  REPLACED DUCT AT STATION 1520.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
